Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Uniqueness of solutions of certain boundary value problems for ultrahyperbolic equations

Authors: J. B. Diaz and Eutiquio C. Young
Journal: Proc. Amer. Math. Soc. 29 (1971), 569-574
MSC: Primary 35.55
MathSciNet review: 0283394
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper gives necessary and sufficient conditions for the uniqueness of solutions of the Dirichlet and Neumann problems for ultrahyperbolic partial differential equations in cylindrical domains.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.55

Retrieve articles in all journals with MSC: 35.55

Additional Information

Keywords: Uniqueness of solution, ultrahyperbolic equations, Dirichlet and Neumann problems, mixed boundary value problems, eigenvalues, eigenfunctions, complete set of eigenfunctions
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society